PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 65(79), pp. 123--141 (1999)
On Hankel transformable distribution spaces
Jorge J. BetancorDepartamento de Análisis Matemático Universidad de La Laguna 38271 La Laguna, Tenerife Islas Canarias, Espa\ na
Abstract: We establish new properties of distribution spaces of slow growth and of exponential growth that are Hankel transformable. We obtain representations of those generalized functions as initial values of solutions of the Kepinski type equation. Also we analyze Hankel positive definite functions and generalized functions. Finally we obtain characterizations of Hankel transformable distributions having bounded above or bounded below support on $(0,\infty)$.
Classification (MSC2000): 46F12
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 7 Dec 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts